# SDR N6WA2019052402

- Difficulty date: May 24, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 36,194 hours, 27,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA SIDE EMERGENCY FLASHLIGHT NOT BLINKING. R&R CAPTAIN SIDE EMERGENCY FLASHLIGHT BATTERY IAW CMM 25-60-02. OPS CHECK GOOD. OK FOR SERVICE.
